# SDR CALA2019110101868

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 52,491 hours, 18,630 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H; FOUND ON LEFT SIDE HORIZONTAL STAB, LOWER S KIN, AT STAB STA 129.5 MEASSURED FROM THE AFT SPAR GOING FORWARD 10 INCHES. THE CRACK MEASURES 3/4 INCH IN LENGTH. MARKED. REF F LEET CYCLE NON ROUTINE 9700271. COMMON DOUBLER INSTALLED ON L/H HORIZ STAB INSPAR LOWER SKIN BETWEEN STA''S 120.30 AND 129.50 IAW SRM 55-10-01 REP 11 INSP THRESHOLD AT 56,000 TOT FLT CYC''S FOLLOWED BY REPEAT INTERVALS AT EACH 9,000 FLT CYC''S PER STEP 5.A. TABLE 204 REF F/C N/R''S 9700271 AND 9700494 COMMON DOUBLER INSTALLED ON L/H HORIZ STAB INSPAR LOWER SKIN BETWEEN STA''S 120.30 AND 129.50 IAW SRM 55-10-01 REP 11 INSP THRESHOLD AT 56,000 TOT FLT CYC''S FOLLOWED BY REPEAT LFEC AT INTERVALS AT 9,000 FLT CYCLES PER STEP 5.A. TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR IS COMPLETE AND DIP ISSUED. QC REVIEW QC REVIEW RECORDS UPDATE INIT: 56,000 TAFC WILL ITO TO RIR (-2536) RIR: LFEC 9,000.............LT/U224600
